Diabetes - Type 2 Community
need to know if the med im taking is causeing my rash all over my body
About This Community:

This patient support community is for discussions relating to type 2 diabetes, celiac disease, depression, diabetic complications, hyperglycemia, hypoglycemia, islet cell transplantation, diabetes nutrition, parenting a diabetic child, gestational diabetes, and insulin pump therapy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

need to know if the med im taking is causeing my rash all over my body

I have type 2 diabetes and I have red bumps al over my body im not sure if this can be allergic reaction to the med im taking (lantus)
231441_tn?1333896366
Red bumps could be hives and could be an allergic reaction.

You would need to see your Dr. about this.

Is this just new?  How long have  you been taking langus?
Blank
Post a Comment
To
MedHelp Health Answers
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
Avatar_m_tn
Blank
Paxiled commented on How much arsenic is i...
Dec 26
11574110_tn?1419509307
Blank
IDev commented on photo
Dec 26
1806721_tn?1388096157
Blank
Pregnancy journal (14 weeks)
Dec 24 by Annie_777
Diabetes - Type 2 Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Diabetes Answerers
144586_tn?1284669764
Blank
caregiver222
Avatar_m_tn
Blank
diabetes86
MA